# SDR ASAA2015111014235

- Difficulty date: November 10, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,267 hours, 10,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN OVER AISLE FELL DOWN.  ACFT GROUNDED.  REINSTALLED EXIT SIGN LENS, NO DAMAGE NOTED.  EXIT SIGN OPS CK GOOD. AMM 33-51-01.
